본문 바로가기
KERD
논문KCI 등재

Generalized Hyers-Ulam-Rassias stability for a general additive functional equation in quasi-β-normed spaces

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we investigate the generalized HyersUlam– Rassias stability of the following additive functional equation [수식] in quasi-β-normed spaces.

Abstract

In this paper, we investigate the generalized HyersUlam– Rassias stability of the following additive functional equation [수식] in quasi-β-normed spaces.

참고문헌 (42)

  1. J. Aczel, "Functional Equations in Several Variables" (1989), Cambridge Uni-versity Press
  2. T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
  3. Y. Benyamini, "Geometric Nonlinear Functional Analysis. Vol. 1, Colloq. Publ., vol. 48" (2000), Amer. Math. Soc.
  4. C. Borelli, "On a general Hyers–Ulam stability result, Internat", J. Math. Math. Sci, 18(2), pp.229~236 (1995)
  5. D. G. Bourgin, "Classes of transformations and bordering transformations", Bull. Amer. Math. Soc, 57, pp.223~237 (1951)
  6. L. Cadariu, "Fixed points and the stability of Jensen’s functional equation", J. Inequal. Pure Appl. Math, 4(1), pp.7~ (2003)
  7. L. Cadariu, "Fixed points and the stability of quadratic functional equations", An. Univ. Timisoara, Ser. Mat.-Inform, 41(1), pp.25~48 (2003)
  8. L. Cadariu, "On the stability of the Cauchy functional equation: a fixed point approach", Iteration theory (ECIT ’02) (2004)
  9. S. Czerwik, "The stability of the quadratic functional equation, In Stability of Mappings of Hyers–Ulam Type", pp.81~91 (1994), Hadronic Press
  10. P. Gavruta, "A generalization of the Hyers–Ulam–Rassias stability of approximately additive mappings", J. Math. Anal. Appl, 184(3), pp.431~436 (1994)
  11. P. Gavruta, "A new method for the generalized Hyers-Ulam-Rassias stability", Int. J. Nonlinear Anal. Appl, 1(2), pp.11~18 (2010)
  12. D. H. Hyers, "On the stability of the linear functional equation", Proc. Nat. Acad. Sci. U.S.A, 27, pp.222~224 (1941)
  13. D. H. Hyers, "Stability of Functional Equations in Several Variables" (1998), Birkhauser
  14. K. Jun, "On the Hyers–Ulam–Rassias stability of a Pexiderized quadratic inequality", Math. Inequal. Appl, 4(1), pp.93~118 (2001)
  15. S.-M. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis" (2011), Springer
  16. S.-M. Jung, "A fixed point approach to the stability of a functional equation of the spiral of Theodorus", Fixed Point Theory Appl, 2008, pp.945010~945017 (2008)
  17. Pl. Kannappan, "Functional Equations and Inequalities with Applications" (2009), Springer
  18. G. H. Kim, "On the stability of the quadratic mapping in normed spaces", Int. J. Math. Math. Sci, 25(4), pp.217~229 (2001)
  19. F. Moradlou, "Additive functional inequalities and derivations on Hilbert C∗-modules", Glasg. Math. J, 55, pp.341~348 (2013)
  20. F. Moradlou, "Stability of homomorphisms and derivations on C∗-ternary rings associated to an Euler-Lagrange type additive mapping", Results Math, 55(3), pp.469~486 (2009)
  21. F. Moradlou, "Hyers–Ulam–Rassias stability of a qua- dratic and additive functional equation in quasi-Banach spaces", Mediterr. J. Math, 6(2), pp.233~248 (2009)
  22. F. Moradlou, "Fixed points and stability of an additive functional equation of n-Apollonius type in C∗-algebras", Abstr. Appl. Anal, pp.13~ (2008)
  23. Fridoun Moradlou, "Approximate Euler-Lagrange-Jensen type additive mapping in multi-Banach spaces: A fixed point approach", 대한수학회논문집, 28(2), pp.319~333 (2013), 대한수학회
  24. P. M. Pardalos, "Nonlinear Analysis, Stabil- ity, Approximation and Inequalities, In honor of Themistocles M. Rassias on the occasion of his 60th birthday" (2012), Springer
  25. C. Park, "On the stability of the linear mapping in Banach modules", J. Math. Anal. Appl, 275(2), pp.711~720 (2002)
  26. C. Park, "On an approximate automorphism on a C∗-algebra", Proc. Amer. Math. Soc, 132(6), pp.1739~1745 (2004)
  27. C. Park, "Homomorphisms between Poisson JC∗-algebras", Bull. Braz. Math. Soc, 36(1), pp.79~97 (2005)
  28. C. Park, "Hyers–Ulam stability of a generalized Apollonius type quadratic mapping", J. Math. Anal. Appl, 322(1), pp.371~381 (2006)
  29. C. Park, "Homomorphisms in C∗-ternary algebras and JB∗-triples", J. Math. Anal. Appl, 337(1), pp.13~20 (2008)
  30. V. Radu, "The fixed point alternative and stability of functional equations", Fixed Point Theory, (1), pp.91~96 (2003)
  31. J. M. Rassias, "On approximation of approximately linear mappings by linear mappings", J. Funct. Anal, 46(1), pp.126~130 (1982)
  32. J. M. Rassias, "On approximation of approximately linear mappings by linear mappings", Bull. Sci. Math, 108(4), pp.445~446 (1984)
  33. J. M. Rassias, "Solution of a problem of Ulam", J. Approx. Theory, 57(3), pp.268~273 (1989)
  34. J. M. Rassias, "Alternative contraction principle and Ulam stability problem", Math. Sci. Res. J, 9(7), pp.190~199 (2005)
  35. J. M. Rassias, "Generalized Hyers–Ulam stability for general additive functional equations in quasi- -normed spaces", J. Math. Anal. Appl, 356(1), pp.302~309 (2009)
  36. Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72(2), pp.297~300 (1978)
  37. Th. M. Rassias, "The problem of S. M. Ulam for approximately multiplicative mappings", J. Math. Anal. Appl, 246(2), pp.352~378 (2000)
  38. Th. M. Rassias, "On the stability of functional equations in Banach spaces", J. Math. Anal. Appl, 251(1), pp.264~284 (2000)
  39. Th. M. Rassias, "Functional Equations in Mathematical Analysis" (2012), Springer
  40. S. Rolewicz, "Metric Linear Spaces" (1984), PWN-Polish Sci. Publ.
  41. F. Skof, "Local properties and approximations of operators", Rend. Sem. Mat. Fis. Milano, 53, pp.113~129 (1983)
  42. S. M. Ulam, "A Collection of the Mathematical Problems" (1960), Interscience Publ.

관련 논문AI추천

이 간행물의 다른 논문 (29건)